BP increases after IVIg infusions
I also have BP increases starting the day after my bi-weekly IVIg infusions. I have had chronic hypertension for many years, primarily from a pituitary tumor, but it was under control with the help of 5 separate BP meds (three taken 2x/day) until IVIg frequency was increased from every 4 weeks to every 2 weeks.
I get IV of Decadron, a powerful steroid, just before starting the infusion because I had such horrendous side effects (nausea and vomiting, migrane headaches, and fever for three days after my first infusion). My BP is fine all during the 7 hour infusions, but it starts to rise the day after and continues high for abut 7 days, going back to near normal with all the meds just in time for the next infusion. (I think the benedryl I also take to prevent side effects lowers my BP during the infusion.)
So I’m not sure if my BP increases are from the IVIg itself or from the IV decadron. Have appt. with my cardiologist next week to check it out.
Anyone else have a similar experience?